# SDR VNAA2020010431103

- Difficulty date: January 3, 2020
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 36,673 hours, 36,363 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED PITOT HEAT BASE AMBER MSG. THEY RAN THEIR QRH AND DECIDED TO RETURN TO DCA WHERE THEY LANDED WITHOUT INCIDENT. PERFORMED OPERATIONAL CHECK OF THE AIR DATA SENOR HEATER CONTROLLER IAW CRJ200 AMM 30-31-15-710-801 AND OPS CHECKS FOUND GOOD AT THIS TIME.
